# SDR SWAA2022041287367

- Difficulty date: March 24, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 27,495 hours, 12,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD OF FLOOR BEAM AT STA.947.5 REQUIRES REPLACEMENT FROM LBL 65 TO RBL 65 DUE TO CORROSION / [01] PERFORMED DVI OF STA 947.5 UPPER CHORD FLANGE; LBL65 TO RBL65 AFTER DAMAGE REMOVAL NO DEFECTS NOTED.;[02] LOCATED AND DRILLED REPLACEMENT UPPER T-CAP; REPAIR ANGLES AND STRAPS PER SRM 53-70-51-2R-5;[03] VERIFIED LOCATED AND DRILLED REPLACEMENT UPPER T-CAP; REPAIR ANGLES AND STRAPS PER SRM 53-70-51-2R-5;[04] TREATED; PRIMED PER SRM 51-20-01. AND OKAY TO INSTALL;[05] VERIFIED TREATED; PRIMED PER SRM 51-20-01. AND OKAY TO INSTALL.;[06] INSTALLED STRUCTURAL SHIMS AND STIFFENERS ON FLOOR BEAM 947.5 AT RBL 24 ;38 AND LBL 30 IAN SRM53-70-51-2R-5.;[07] INSTALLED INTERCOSTAL AT RBL 51 STA 947-967 IAN SRM 53-70-51-2R-5;[08] INSTALLED ALL 4 GALLEY FLOOR MOUNTS AT STA 947.5 AND VERIFIED INSTALLATION AND COMPLETION OF ALL REPAIR FASTENERS AND REINSTALL OF REMOVED STRUCTURES PER SRM 53-70-51-2R-5. OK TO RESTORE AREA.;[09] INSTALLED ALL 4 GALLEY FLOOR MOUNTS AT STA 947.5 AND VERIFIED INSTALLATION AND COMPLETION OF ALL REPAIR FASTENERS AND REINSTALL OF REMOVED STRUCTURES PER SRM 53-70-51-2R-5. OK TO RESTORE AREA C/W INSPECTION;[10] T-CAP INSTALLED IAW SRM 53-70-51-2R-5. CPC WAS ACCOMPLISHED ON FAULT CARD TTG8Q008KGF5.;[11] VERIFIED T-CAP INSTALLED IAW SRM 53-70-51-2R-5. CPC WAS ACCOMPLISHED ON FAULT CARD TTG8Q008KGF5.
